en
Scientific article
Open access
English

Conjugacy classes of affine automorphisms of Kn and linear automorphisms of Pn in the Cremona groups

ContributorsBlanc, Jeremy
Published inManuscripta mathematica, vol. 119, no. 2, p. 225-241
Collection
  • Open Access - Licence nationale Springer
Publication date2006
Abstract

We describe the conjugacy classes of affine automorphisms in the group Aut(n,K) (respectively Bir(Kn)) of automorphisms (respectively of birational maps) of Kn. From this we deduce also the classification of conjugacy classes of automorphisms of Pn in the Cremona group Bir(Kn).

Citation (ISO format)
BLANC, Jeremy. Conjugacy classes of affine automorphisms of Kn and linear automorphisms of Pn in the Cremona groups. In: Manuscripta mathematica, 2006, vol. 119, n° 2, p. 225–241. doi: 10.1007/s00229-005-0617-7
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal0025-2611
508views
133downloads

Technical informations

Creation10/15/2010 10:30:00 AM
First validation10/15/2010 10:30:00 AM
Update time03/14/2023 4:07:32 PM
Status update03/14/2023 4:07:32 PM
Last indexation01/15/2024 9:42:47 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack